# SDR ASAA1149201

- Difficulty date: February 12, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587574
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOPSILL AT R1 DOOR IS CORRODED BS 294 TO BS 344.  REMOVED MOPSILL AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 53 10 15, 51 40 02, 51 40 05 AND BOEING DWG 65 45875.
